Աստղաֆիզիկա =Астрофизика =Astrophysics

Асимптотическое подобие в задачах о переносе резонансного излучения в линейно расширяющихся средах. II. Решения для бесконечных и полубесконечных сред

Грачев, С. И. (1985) Асимптотическое подобие в задачах о переносе резонансного излучения в линейно расширяющихся средах. II. Решения для бесконечных и полубесконечных сред. Աստղաֆիզիկա, 23 (3). pp. 551-568.

[img]
Preview
PDF
Download (2426Kb) | Preview
    Item Type: Article
    Additional Information: Asymptotic scaling in the problems of resonance radiation transfer in linearly expanding media. II. Solution for infinite and semi-infinite media.
    Uncontrolled Keywords: Grachev S. I.
    Subjects: Q Science > QB Astrophysics > Radiative transfer
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 30 Aug 2013 13:00
    Last Modified: 30 Aug 2013 13:00
    URI: http://astro.asj-oa.am/id/eprint/2651

    Actions (login required)

    View Item